Injecting - Tramadol pill and IV

Discussion in 'Tramadol' started by arman, Jul 21, 2006.

  1. arman

    arman Titanium Member

    Reputation Points:
    309
    Messages:
    182
    Joined:
    Feb 3, 2006
    from Germany
    SWIM tries injecting Tramadol 100mg pill by resolving it to water and injecting directly it to the vein.

    But it seems like it is not resolved well or something else was wrong, cause SWIM only felt a little head rush and then he puked after 30 seconds.

    Although I had taken another 100 mg about 4-5 hours before injection.

    But I have to say that he feels sleepy the day after (whole day), and he feels there is still a lot of tramadol in his blood, and he feels better after taking a little bit of sugar.

    any idea?
     
  2. Fantasian

    Fantasian Gold Member

    Reputation Points:
    1,024
    Messages:
    1,130
    Joined:
    Sep 28, 2005
    31 y/o from U.K.
    Injecting pills as mentioned numerous times around the forum is a very dangerous practice. When a pill is crushed and injected insoluble binders are also injected which can cause all kinds of problems such as major damage to the liver as well as blood clots.

    Tramadol is quite long acting and you are most likely experiencing some residual effects, the following day. Suger will help a little but its mostly just a case of time.

    ALso depending on how fast you injected the tramadol this may have been an issue. Fast IV injecting of tramadol causes convulsions and vomiting. It is suppose to be injected slower than even morphine.

    Lastly check that you are taking other Serotonin effecting substances and Serotonin sydrome can result from Tramadol use.

    PLEASE DON'T INJECT PILLS UNLESS YOU HAVE FIRST REMOVED THE BINDERS AND OTHER SUBSTANCES IN THE MIX.